# SDR V0XD20161021186

- Difficulty date: September 21, 2016
- Submitted: October 22, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 BEAM FOUND TO BE CRACKED.  REMOVED AND REPLACED RT FS 280 BEAM IAW SRM 53-11-41.  NDT PERFORMED.  NO CRACK INDICATIONS NOTED.
